# SDR AALA202501295562

- Difficulty date: January 28, 2025
- Submitted: January 29, 2025
- Operation: Air carrier
- Aircraft: N411AN
- Make and model: Airbus A321-253NX
- Aircraft serial: 9318
- Aircraft time: 17,005 hours, 4,706 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 32146210
- Part serial: 170873
- Condition: No Test
- Location: Zone 200
- Part time: 17,002 hours, 4,705 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: DURING EMERGENCY POWER SUPPLY UNIT SYSTEM CIDS TEST, EMERGENCY POWER SUPPLY UNIT 10WL FAULT MESSAGE DISPLAYED. MAINTENANCE REPLACED EMERGENCY POWER SUPPLY UNIT 10WL (AALA202501295562) PER AMM 33-51-38 AND THE L1 DOOR SLIDE RAFT ASSEMBLY PER TASK CARD 26L0025011 (AALA202501297157).  A SATISFACTORY OPERATIONAL CHECK WAS ACCOMPLISHED WITH NO FAULTS NOTED.
